# SDR TWAA9801602

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 2587335113
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MCI - FLT 347 - ABORTED TAKEOFF, CAPTAIN'S ATTITUDE INDICATOR FAILED.  REPLACED INDICATOR AND DIMMER CONTROL.  ABORTED TAKEOFF SECOND TIME WITH CAPTAIN'S ATTITUDE INDICATOR FAILED.  CHECKED ATTITUDE INDICATOR WIRING CONTINUITY, AND REPLACED NR 1 VG AND NR 1 SYMBOL GEN.  CHECK-C ON 1-23-98 MCI.
